advertisement
Question
Posted by: Jeanette | 2012/08/23

Menopaus

I have been taking HRT (Climen) for the past 3 months for menopause. I have had my regualr period, but this last month(month 3) I have had my period for 2 weeks, although this is not heavy. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to the HRT but I would suggets that yopu see your gynaecologist to ensure that there is nothing else going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/29

It could be related to the HRT but I would suggets that yopu see your gynaecologist to ensure that there is nothing else going on.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement